# SDR MASA2019031211754

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 10,686 hours, 6,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 CEILING EMERGENCY LIGHT INOP.
